MathSciNet Relay Station
MathSciNet bibliographic data
MR246102 (39 #7408) 46.25 (42.00)
Einhorn, Sheldon J. Functions positive definite in $C[0,\,1]$. Proc. Amer. Math. Soc. 22 1969 702–703.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement